# SDR AALA2020060989013

- Difficulty date: June 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 15,687 hours, 7,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED - DURING FUNCTIONAL TEST FAULT WARNING FOR THE L1 DOOR, EPSU (EMERGENCY POWER SUPPLY UNIT) 10WL, / DEU B (DECODER/ENCODER UNIT) 300RH1 DISPLAYED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (SEE AALA202006089012) AND SECURED ELECTRICAL CONNECTOR ON DEU B (DECODER/ENCODER UNIT) 300RH1 WHICH WAS FOUND TO BE UNSECURE (SEE AALA202006089013). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM TASK 33-51-00-710-001-A.
